Jump to content

Vivitrol Side Effects???

Posted
by Mollybee1979 Mollybee1979 (New) New Nurse

Specializes in CVICU. Has 18 years experience.

I am in recovery and just got my first Vivitrol shot yesterday.  Today I am SUPER tired!  I slept all night last night, then napped from 9am to 11am, then again from 1pm to 2pm.  This is very out of character for me, I usually sleep about 6 hours at night and have lots of energy during the day.  Has anyone else found they were super tired after receiving the shot?  And if so how long does it last?  They also switched my sleeping medication from Trazadone to Doxepin so I'm not sure if it is the new Doxepin either.  The Trazadone was making me congested and I'm told you're not allowed to use afrin with IPN.  Any personal experience with the vivitrol side effects would be greatly appreciated! 

How long are you required to be on the injection? I’m debating starting the injections to have my narcotic restrictions lifted. Any insight? Thanks!

sharklady

Specializes in Telemetry. Has 9 years experience.

May I ask what state you are in that allows for the Vivitrol? I am very interested in this option. Thanks 🙂

Mollybee1979

Specializes in CVICU. Has 18 years experience.

I'm in Florida.  I believe I have to be on the injection for one year, and yes with the injection I won't have a "key restriction".  They say it also helps with PAWS.  I started Naltrexone PO almost immediately, so I can't say if it helps or not because I've had it on board the whole time, but I think it's worth it.  

 

sharklady

Specializes in Telemetry. Has 9 years experience.

I wonder what California's position on this option is? It sounds like an extra layer of safeguarding for all involved.